KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Minimal cubature rules on an unbounded domain

TitleMinimal cubature rules on an unbounded domain
Publication TypeJournal Article
Year of Publication2013
AuthorsXu, Y
Journal Dolomites Research Notes on Approximation
Volume6
IssueSpecial_Issue
Pagination3-8
Date Published09/2013
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
KeywordsMinimal cubature rules, orthogonal polynomials, unbounded domain.
URLhttp://drna.padovauniversitypress.it/2013/specialissue/2
DOI10.14658/pupj-drna-2013-Special_Issue-2